Acetaminophen-induced liver injury in obesity and nonalcoholic fatty liver disease.

@article{Michaut2014AcetaminopheninducedLI,
  title={Acetaminophen-induced liver injury in obesity and nonalcoholic fatty liver disease.},
  author={Ana{\"i}s Michaut and Caroline Moreau and M T Robin and Bernard Fromenty},
  journal={Liver international : official journal of the International Association for the Study of the Liver},
  year={2014},
  volume={34 7},
  pages={e171-9}
}
Although acetaminophen (APAP) is usually considered as a safe drug, this painkiller can lead to acute liver failure after overdoses. Moreover, there is evidence that the maximum recommended dosage can induce hepatic cytolysis in some individuals. Several predisposing factors appear to enhance the risk and severity of APAP-induced liver injury including chronic alcoholic liver disease and nonalcoholic fatty liver disease (NAFLD), which refers to a large spectrum of hepatic lesions linked to… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 23 extracted citations

Similar Papers

Loading similar papers…